MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) GALLANT ¿ HF; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) GALLANT ¿ HF; NO MATCH
Model Number CDHFA500T
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented for initial implant procedure.The left ventricular (lv) lead was not sensing correctly, and this lv lead was not used.Additionally, the implantable cardioverter defibrillator (icd) was not used due to an unknown reason.The physician completed the procedure using a different icd and lv lead.The patient condition was stable.
 
Additional Manufacturer Narrative
Correction: upon review, the pulse generator should not have been submitted as a medical device report (mdr) as the event did not indicate a malfunction caused a serious event.

Brand Name
GALLANT ¿ HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24215154
Report Number2017865-2026-01979
Device Sequence Number20914481
Product Code NIK
UDI-Device Identifier05415067049520
UDI-Public(01)05415067049520(10)A000177756(17)270731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500T
Device Catalogue NumberCDHFA500T
Device Lot NumberA000177756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale